# SDR DALA1221630670

- Difficulty date: February 29, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 64,820 hours, 29,390 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1400 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED UPPER FLANGE BS 1400 BETWEEN S26 AND 27L, DENTED FRAME.  REPAIRED FRAME PER SRM 53-00-07.
